# SDR USAASB98126

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

SAV - FL1896 - CAPTAIN REPORTED THE NR 2 ENGINE INDICATED HIGH OIL PRESSURE WAS IN THE YELLOW BAND.  POWER WAS REDUCED AND OIL PRESSURE DROPPED SLOWLY TO THE BOTTOM OF THE YELLOW BAND.  FLIGHT DIVERTED TO SAV AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  NO ENGINE SHUTDOWN OCCURRED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE OIL PRESSURE TRANSMITTER AND THE OIL PRESSURE REGULATOR.  OPERATIONAL CHECK GOOD.  ALL ENGINE PARAMETERS NORMAL.  (M)
